# SDR DALA2015042702987

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 211HF IN THE COCKPIT.   FOUND OUT LIMITS IAW SRM 53-12-00, DIAGRAM 101, SHEET 1. REPLACED IAW SRM 53-12-00, PAR 5F, FIG 206 .
